◈ 수학자
◈ 국내외수학과
◈ 수학연구소
◈ Math Job
◈ 정보제공자
◈ 저명수학자
◈ 수학상
홈 > 수학계사람들 > 국내수학자
   김병기 (Kim, Byung Kee 교수) 청주대학교 사범대학 수학교육과
Total: 5
  • A lower bound for the convexity number of some graphs J. Appl. Math. Comput. (2004), Vol 14Pages 185-191 

  • Adequate links and the Jones polynomial of unlinks (Jin, G. T.; Ko, K. H.) de Gruyter (1992), Pages 185–193 

  • On a classification rule based on generalized $U$-statistic (Gupta, A. K.) J. Indian Statist. Assoc. (1981), Vol 19Pages 25-31 

  • Two-way classification for stochastically ordered populations (Gupta, A. K.) Metron (1980), Vol 38Pages 187-196 

  • A classification rule based on permutations of multivariate observations (Gupta, A. K.) Bull. Inst. Internat. Statist. (1975), Vol 46Pages 327-329 

 
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드